# SDR SWAA2025081291747

- Difficulty date: July 15, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT.   REPAIRED CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW SRM 53-30-15-2R-1 REPAIR 1.
